|Trimspa and Hiv Meds
Jun 19, 2006
I would like to know if there is any problem with taking trimspa and my hiv meds, combiver and sustive. Thank you
| Response from Dr. Wohl
If this diet pill is good enough for Anna Nichole, it should be fine, right? Maybe not. Although this product no longer has ephedra (now banned by the FDA), it still packs a bunch of ingredients that have not been tested in combination with HIV meds. I would be a bit concerned about using such pills.
Also, diet pills do not work very well. Even it it was able to help you shed some pounds they do not lead to lasting results. Reduced calories in and more expenditure of energy (out exercise) is how you loose weight. Sorry.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Hairy Tongue After Anal Sex Worried I Have HIV
- Hpv After Handjob Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.